Duke Mathematical Journal

The Dirichlet problem for the Stokes system on Lipschitz domains

E. B. Fabes, C. E. Kenig, and G. C. Verchota

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 57, Number 3 (1988), 769-793.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077307212

Digital Object Identifier
doi:10.1215/S0012-7094-88-05734-1

Mathematical Reviews number (MathSciNet)
MR975121

Zentralblatt MATH identifier
0685.35085

Subjects
Primary: 35Q10
Secondary: 76D07: Stokes and related (Oseen, etc.) flows

Citation

Fabes, E. B.; Kenig, C. E.; Verchota, G. C. The Dirichlet problem for the Stokes system on Lipschitz domains. Duke Math. J. 57 (1988), no. 3, 769--793. doi:10.1215/S0012-7094-88-05734-1. http://projecteuclid.org/euclid.dmj/1077307212.


Export citation

References

  • [1] A. P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Nat. Acad. Sc. U.S.A. 74 (1977), no. 4, 1324–1327.
  • [2] A. P. Calderón, Boundary value problems for the Laplace equation in Lipschitzian domains, Recent progress in Fourier analysis (El Escorial, 1983), North Holland Mathematics Studies, vol. 111, North-Holland, Amsterdam, 1985, pp. 33–48.
  • [3] R. R. Coifman, A. McIntosh, and Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur $L\sp2$ pour les courbes lipschitziennes, Ann. of Math. (2) 116 (1982), no. 2, 361–387.
  • [4] B. E. J. Dahlberg, Estimates of harmonic measure, Arch. Rational Mech. Anal. 65 (1977), no. 3, 275–288.
  • [5] B. E. J. Dahlberg, On the Poisson integral for Lipschitz and $C\sp1$-domains, Studia Math. 66 (1979), no. 1, 13–24.
  • [6] B. E. J. Dahlberg and C. E. Kenig, Hardy spaces and the Neumann problem in $L\sp p$ for Laplace's equation in Lipschitz domains, Ann. of Math. (2) 125 (1987), no. 3, 437–465.
  • [7] B. E. J. Dahlberg, C. E. Kenig, and G. C. Verchota, The Dirichlet problem for the biharmonic equation in a Lipschitz domain, Ann. Inst. Fourier (Grenoble) 36 (1986), no. 3, 109–135.
  • [8] B. E. J. Dahlberg, C. E. Kenig, and G. C. Verchota, Boundary value problems for the systems of elastostatics in Lipschitz domains, Duke Math. J. 57 (1988), no. 3, 795–818.
  • [9] E. B. Fabes, Boundary value problems of linear elastostatics and hydrostatics on Lipschitz domains, Miniconference on Linear Analysis and Function Spaces (Canberra, 1984), Proceedings of the Centre Mathematical Analysis, A.N.U., vol. 9, Austral. Nat. Univ., Canberra, 1985, pp. 27–45.
  • [10] E. B. Fabes, Max Jodeit, Jr., and Jeff E. Lewis, Double layer potentials for domains with corners and edges, Indiana Univ. Math. J. 26 (1977), no. 1, 95–114.
  • [11] E. B. Fabes, M. Jodeit, Jr., and N. M. Rivière, Potential techniques for boundary value problems on $C\sp1$-domains, Acta Math. 141 (1978), no. 3-4, 165–186.
  • [12] D. S. Jerison and C. E. Kenig, The Dirichlet problem in nonsmooth domains, Ann. of Math. (2) 113 (1981), no. 2, 367–382.
  • [13] D. S. Jerison and C. E. Kenig, The Neumann problem on Lipschitz domains, Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 203–207.
  • [14] C. E. Kenig, Boundary value problems of linear elastostatics and hydrostatics on Lipschitz domains, Seminaire Goulaouic-Meyer-Schwartz, 1983–1984, XXI, École Polytechnique, Palaiseau, France, 1984.
  • [15] C. E. Kenig, Recent progress on boundary value problems on Lipschitz domains, Pseudodifferential Operators and Applications (Notre Dame, Ind., 1984), Proc. Sympos. Pure Math., vol. 43, Amer. Math. Soc., Providence, RI, 1985, pp. 175–205.
  • [16] C. E. Kenig, Elliptic boundary value problems on Lipschitz domains, Beijing Lectures in Harmonic Analysis (Beijing, 1984), Annals of Math. Studies, vol. 112, Princeton Univ. Press, Princeton, NJ, 1986, pp. 131–183.
  • [17] O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Revised English edition. Translated from the Russian by Richard A. Silverman, Gordon and Breach, New York, 1963.
  • [18] J. Nečas, Les méthodes directes en théorie des équations élliptiques, Academia, Prague, 1967.
  • [19] F. Rellich, Darstellung der Eigenwerte von $\Delta u+\lambda u=0$ durch ein Randintegral, Math. Z. 46 (1940), 635–636.
  • [20] G. C. Verchota, Layer potentials and regularity for the Dirichlet problem for Laplace's equation in Lipschitz domains, J. Funct. Anal. 59 (1984), no. 3, 572–611.